# SDR AALA20110126TUL15

- Difficulty date: January 9, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N831NN
- Make and model: Boeing 737823
- Aircraft serial: 33211
- Aircraft time: 2,583 hours, 930 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLFRAME 1064 BULGED AND CRACKED AROUND FASTENER HOLE.  REMOVED DAMAGED AREA TO .5 INCH DIAMETER AND INSTALLED SHANK-PLUG PER EA B737-53-015033.
